Alert archive / Florida / Freeze Warnings in 2013

Freeze Warning 2, NWS Miami, FL

February 17, 2013Collier County, Glades County, Hendry County, Florida

NWS Miami, FL issued this freeze warning at Feb 17, 2013, 4:11 AM EST for Collier County, Glades County, Hendry County, Florida. It took effect at Feb 18, 2013, 1:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 2013, 4:11 AM EST (09:11 UTC)
In effect from
Feb 18, 2013, 1:00 AM EST
Expired
Feb 18, 2013, 8:00 AM EST
In force
7 hr
Issued by
NWS Miami, FL

Counties Collier County, FL, Glades County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 132 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2013-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2013-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -164 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1617 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-164 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

644 
WWUS72 KMFL 170911
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
411 AM EST SUN FEB 17 2013

FLZ063-066-181300-
/O.CAN.KMFL.FZ.W.0001.130217T1000Z-130217T1300Z/
/O.UPG.KMFL.FZ.A.0002.130218T0800Z-130218T1300Z/
/O.NEW.KMFL.FZ.W.0002.130218T0700Z-130218T1300Z/
GLADES-HENDRY-
INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON
411 AM EST SUN FEB 17 2013

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST MONDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST MONDAY. THE
FREEZE WARNING HAS BEEN CANCELLED. THE FREEZE WATCH IS NO LONGER
IN EFFECT. 

* TEMPERATURE...TEMPERATURES NEAR 32 DEGREES ARE POSSIBLE LATE 
  TONIGHT INTO EARLY SUNDAY MORNING. TEMPERATURES MAY FALL TO 
  AROUND FREEZING OR JUST BELOW SUNDAY NIGHT AND MONDAY MORNING. 

* IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE
IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
4 follow-up statements
953 
WWUS72 KMFL 171957
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EST SUN FEB 17 2013

FLZ063-066-180400-
/O.CON.KMFL.FZ.W.0002.130218T0700Z-130218T1300Z/
GLADES-HENDRY-
INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON
257 PM EST SUN FEB 17 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EST
MONDAY...

* TEMPERATURE...TEMPERATURES FROM THE UPPER TWENTIES TO NEAR 32
  DEGREES ARE POSSIBLE LATE TONIGHT INTO EARLY MONDAY MORNING
  ACROSS PORTIONS OF GLADES AND HENDRY COUNTIES.

* IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE
IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
576 
WWUS72 KMFL 180204
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
904 PM EST SUN FEB 17 2013

FLZ070-181300-
/O.EXB.KMFL.FZ.W.0002.130218T0600Z-130218T1300Z/
INLAND COLLIER-
INCLUDING THE CITY OF...IMMOKALEE
904 PM EST SUN FEB 17 2013

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. 

* TEMPERATURE...TEMPERATURES ARE FORECAST FALL TO AROUND 30 TO 32
  DEGREES OVER THE INTERIOR AREAS OF COLLIER COUNTY LATE TONIGHT
  INTO EARLY MONDAY MORNING.

* IMPACTS...POTENTIAL DAMAGE TO SENSITIVE CROPS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE
IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ063-066-181300-
/O.EXT.KMFL.FZ.W.0002.130218T0600Z-130218T1300Z/
GLADES-HENDRY-
INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON
904 PM EST SUN FEB 17 2013

...FREEZE WARNING NOW IN EFFECT FROM 1 AM TO 8 AM EST MONDAY...

* TEMPERATURE...TEMPERATURES ARE FORECAST TO DROP BELOW FREEZING
  FROM JUST AFTER MIDNIGHT THROUGH DAYBREAK. A FEW OF THE
  TYPICALLY COOLER LOCATIONS COULD BRIEFLY REACH THE 25 TO 28
  DEGREE RANGE AROUND DAYBREAK.

* IMPACTS...POTENTIAL DAMAGE TO SENSITIVE CROPS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE
IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ067-071-181300-
/O.NEW.KMFL.FR.Y.0001.130218T0600Z-130218T1300Z/
INLAND PALM BEACH-INLAND BROWARD-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON
904 PM EST SUN FEB 17 2013

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. 

* TEMPERATURE...TEMPERATURES ARE FORECAST TO FALL INTO THE 34 TO
  36 DEGREE RANGE OVER THE INLAND SECTIONS OF PALM BEACH AND FAR
  WESTERN BROWARD COUNTIES LATE TONIGHT INTO EARLY MONDAY
  MORNING.

* IMPACTS...SENSITIVE PLANTS AND CROPS LEFT UNCOVERED COULD BE
  DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BAXTER
843 
WWUS72 KMFL 181218
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
718 AM EST MON FEB 18 2013

FLZ067-071-181330-
/O.CAN.KMFL.FR.Y.0001.000000T0000Z-130218T1300Z/
INLAND PALM BEACH-INLAND BROWARD-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON
718 AM EST MON FEB 18 2013

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FROST
ADVISORY. 

WITH TEMPERATURES GENERALLY IN THE 40S THIS MORNING, THE CHANCE OF
FROST IS LIMITED. WHILE THERE COULD STILL BE LOCALIZED PATCHY
FROST, WIDESPREAD IS NOT LIKELY.

$$

FLZ063-066-070-181330-
/O.CON.KMFL.FZ.W.0002.000000T0000Z-130218T1300Z/
GLADES-HENDRY-INLAND COLLIER-
INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...IMMOKALEE
718 AM EST MON FEB 18 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* TEMPERATURE...TEMPERATURES ARE FORECAST TO DROP BELOW FREEZING
  FROM JUST AFTER MIDNIGHT THROUGH DAYBREAK, ESPECIALLY IN THE
  AREAS THAT ARE TYPICALLY COLDER.

* IMPACTS...POTENTIAL DAMAGE TO SENSITIVE CROPS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE
IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
103 
WWUS72 KMFL 181304
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
804 AM EST MON FEB 18 2013

FLZ063-066-070-181415-
/O.EXP.KMFL.FZ.W.0002.000000T0000Z-130218T1300Z/
GLADES-HENDRY-INLAND COLLIER-
INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...IMMOKALEE
804 AM EST MON FEB 18 2013

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES ARE WARMING THIS MORNING ARE ARE SHOWING TO BE ABOVE
FREEZING AT THIS TIME..

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this freeze warning went out at Feb 17, 4:02 AM EST, 9 minutes earlier.

Area forecast discussion, Feb 17, 4:02 AM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
402 AM EST SUN FEB 17 2013

.DISCUSSION...
DEEP MID LEVEL TROUGH COVERS EASTERN NORTH AMERICA AND WILL BE
LIFTING TO THE NORTHEAST THROUGH THE NEXT 24 HOURS. AT THE
SURFACE, CENTER OF HIGH PRESSURE IS CURRENTLY LOCATED NEAR THE
MOUTH OF THE MISSISSIPPI AND WILL SHIFT EAST AND WILL BE LOCATED
OVER NORTH FLORIDA TONIGHT. THIS WILL CONTINUE BELOW NORMAL
TEMPERATURES FOR SOUTH FLORIDA THROUGH MONDAY MORNING. HOWEVER,
SINCE BEING AT THE FORECASTER'S DESK SINCE THE START OF THE SHIFT
MY CONFIDENCE LEVEL AS DIMINISHED SUBSTANTIALLY. TEMPERATURES ARE
NOT DROPPING LIKE MODELS HAD SUGGESTED EARLIER AND WILL BE
CANCELLING THE FREEZE WATCH FOR GLADES AND HENDRY COUNTIES.
TEMPERATURES THERE ARE CURRENTLY ONLY IN THE MID 40S AND HAVE
LOWERED ONLY A FEW DEGREES SINCE MIDNIGHT AND CANNOT ENVISION
ANOTHER 12-14 DEGREES LOWER IN THE NEXT FEW HOURS UNTIL SUNRISE.
THE WIND CHILL ADVISORY IS ALSO QUESTIONABLE BUT WILL LEAVE THAT
GOING SINCE THE WIND IS NEAR THE FORECAST OVER MOST AREAS AND
WHILE WIND CHILL VALUES MIGHT NOT QUITE BE VERIFYING, IT IS STILL
COLD TO THE STANDARD SOUTH FLORIDA RESIDENT. THE TEMPERATURES ARE
NOT FALLING MOSTLY DUE TO THE WIND STAYING ELEVATED OVER THE
INTERIOR AND THEREFORE TOO MUCH MIXING COUNTERACTING THE COLD AIR
ADVECTION. THIS CAA WILL CONTINUE THROUGH TODAY AND TEMPERATURES
ARE STILL EXPECTED TO STRUGGLE REACHING NEAR 60 DEGREES THIS
AFTERNOON. COLDEST MAXIMUM RECORD TEMPERATURES RUN IN THE MID TO
UPPER 50S TODAY SO MOST STATIONS WILL PROBABLY NOT BREAK RECORDS. THAT
BEING SAID, THE HIGH PRESSURE SHIFTING TO NORTH FLORIDA TONIGHT
WILL ALLOW THE GRADIENT TO RELAX AND WITH COOL AFTERNOON
TEMPERATURES GOING UNDER A CLEAR NIGHT SKY AND DRY GROUND THE
MODEL CONSENSUS CONTINUES TO SHOW FREEZING TEMPERATURES ACROSS
GLADES AND HENDRY COUNTIES. THIS IS MORE BELIEVABLE DUE TO THE
ABOVE REASONINGS.

THE HIGH WILL CONTINUE TO SHIFT EAST INTO THE ATLANTIC EARLY NEXT
WEEK WHILE SOUTH FLORIDA UNDERGOES A RETURN TO ZONAL MID LEVEL
FLOW. SEVERAL MID LEVEL TROUGHS WILL MOVE ACROSS THE NORTHERN
STATES THROUGH THE WEEK AND ONE ASSOCIATED COLD FRONT WILL MOVE
INTO NORTH OR POSSIBLE CENTRAL FLORIDA AROUND MID WEEK. HOWEVER,
ZONAL FLOW WILL NOT ALLOW THE FRONT TO MAKE IT THIS FAR SOUTH
BEFORE BECOMING DIFFUSE AND DISSIPATING. SO A RETURN TO WELL ABOVE
LATE FEBRUARY TEMPERATURES IS EXPECTED BY LATE IN THE WEEK
ESPECIALLY AT NIGHT ALONG THE EAST COAST.

&&

.MARINE...
STRONG NORTHWEST WIND CONTINUES OVER ALL SOUTH FLORIDA WATERS THIS
MORNING IN THE RANGE OF AROUND 25-30 KNOTS. IN FACT, NEAR GALE
FORCE WINDS HAVE BEEN ESTIMATED BY SATELLITE OFF THE PALM BEACH
COAST. AS THE GRADIENT SLACKENS TONIGHT AND MONDAY, WIND AND SEAS
WILL SLOWLY SUBSIDE.

&&

.FIRE WEATHER...
A COOL AND VERY DRY AIRMASS WILL BE IN PLACE ACROSS SOUTH FLORIDA
TODAY ALLOWING FOR RELATIVE HUMIDITIES TO FALL WELL BELOW 35
PERCENT THIS AFTERNOON. THIS COULD BE CLOSE TO RED FLAG CONDITIONS
BUT ERC ALL ALSO WELL BELOW 35. IT IS POSSIBLE THAT THE 20 FOOT
WINDS COULD REACH 15 MPH OVER THE EAST COAST METRO AREA BUT IT
WILL BE ONLY IN ISOLATED LOCATIONS IT IS BELIEVED AND AM NOT
CONFIDENT THAT IT WILL ACTUALLY OCCUR. SO HAVE OPTED NOT TO ADVISE
BUT THERE COULD BE A SHORT FUSED WARNING PLACED IN EFFECT THIS
AFTERNOON IF IT HAPPENS TO MATERIALIZE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  59  49  71  62 / -  -  10 -
FORT LAUDERDALE  60  50  72  66 / -  -  10 -
MIAMI            61  51  71  63 / -  -  10 -
NAPLES           59  45  72  58 / -  -  10 -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR COASTAL
     COLLIER-COASTAL PALM BEACH-GLADES-HENDRY-INLAND BROWARD-
     INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND
     MONROE-METRO BROWARD-METRO PALM BEACH.

     FREEZE WARNING FROM 2 AM TO 8 AM EST MONDAY FOR GLADES-HENDRY.

AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR COASTAL
     WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
     COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
     OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
     BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
     EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR BISCAYNE
     BAY-LAKE OKEECHOBEE.

GM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR COASTAL
     WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
     COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
     20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
     EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...55/CWC
Hazardous weather outlook, Feb 16, 5:21 PM EST, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
521 PM EST SAT FEB 16 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
171100-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
521 PM EST SAT FEB 16 2013

...FREEZE WARNING GLADES AND HENDRY COUNTIES...
...WIND CHILL ADVISORY AFTER MIDNIGHT MOST AREAS...
...ROUGH MARINE CONDITIONS TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

TEMPERATURES: TEMPERATURES WILL DROP SHARPLY ACROSS ALL OF SOUTH
FLORIDA LATE TONIGHT. LOWS ARE EXPECTED TO FALL INTO THE LOWER TO
MID 30S IN GLADES AND HENDRY COUNTIES, WITH UPPER 30S OVER THE
REST OF THE INTERIOR AND LOWER TO MID 40S NEAR THE ATLANTIC AND
GULF COASTS. A FREEZE WARNING IS IN EFFECT FOR GLADES AND HENDRY
COUNTY AS A FEW SPOTS WILL LIKELY REACH 32 DEGREES OR SLIGHTLY
COLDER. WINDS WILL STAY ABOVE 10 MPH ALL NIGHT, LEADING TO LOWEST
WIND CHILL VALUES IN THE 30S, EXCEPT MID TO UPPER 20S OVER GLADES
AND HENDRY COUNTIES.

WAVES: DETERIORATING MARINE CONDITIONS WILL LEAD TO ROUGH MARINE
CONDITIONS OVER ALL LOCAL WATERS TONIGHT. WAVE HEIGHTS WILL BUILD
UP TO 10 TO 11 FEET OVER THE OUTER WATERS OF PALM BEACH COUNTY AS
WELL AS THE OUTER GULF OF MEXICO WATERS.

WINDS: WINDS WILL INCREASE OUT OF THE NORTHWEST AT 25 TO 30 MPH
WITH GUSTS OF 35 TO 40 MPH ACROSS THE ATLANTIC AND GULF COASTAL
WATERS TONIGHT.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE
COLLIER COUNTY BEACHES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

COLD TEMPERATURES WILL CONTINUE ON SUNDAY NIGHT AS TEMPERATURES
WILL DROP NEAR THE FREEZING MARK AGAIN ACROSS GLADES AND HENDRY
COUNTIES, THEREFORE A FREEZE WATCH IS OUT FOR GLADES AND HENDRY
COUNTIES LATE SUNDAY NIGHT. LOW TEMPERATURES MONDAY MORNING WILL
ONCE AGAIN BE IN THE 30S OVER MUCH OF INTERIOR AND SOUTHWEST
FLORIDA, WITH MID 40S TO AROUND 50 NEAR THE EAST COAST.

HAZARDOUS MARINE CONDITIONS WILL CONTINUE ON SUNDAY AS WAVE
HEIGHTS IN THE GULF STREAM WILL REACH 10 FEET. SEAS OVER THE LOCAL
GULF OF MEXICO WATERS WILL SUBSIDE LATE SUNDAY.

THE RIP CURRENT RISK WILL INCREASE EARLY NEXT WEEK ALONG THE
ATLANTIC BEACHES AS AN ONSHORE WIND DEVELOPS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

MOLLEDA

Nearby

Freeze Warnings in Florida, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.